A nurse found a patient to be pale, diaphoretic, and lethargic. The capillary blood sugar was checked with the level of 39mg/dl. The patient is responsive and does not have any planned procedures. The
ATI 0926 Beg Med Surg Proctored Exam
63 questions · Page 3 of 3
ATI 0926 Beg Med Surg Proctored Exam is a nursing-school practice exam with 63 questions. It is written for nursing students preparing for this course exam and for NCLEX-style review. Every question has its own page showing the full stem, all answer options, the correct answer, and a written rationale explaining why each option is right or wrong.
Topics covered on this page: Ati 0926 beg med surg proctored exam.
Practice resources for this exam
Study this exam in Review mode (questions and rationales together), Tutor mode (instant feedback per question), or Exam mode (timed). You can also browse the full exam library.
Start Practice ExamQuestions 51–63 of 63
After providing interventions for hypoglycemia, the nurse should follow up with another assessment 15 minutes later. What should the nurse do during this follow-up assessment?
A nurse is admitting an older adult client who has diabetic neuropathy with painful, burning feet. Which of the following interventions should the nurse anticipate the health care provider to prescrib
A nurse is caring for a client in an adult medical unit. Exhibits When evaluating pharmacological interventions for diabetes, it is important to consider dropdown,dropdown and dropdown.
The nurse is interviewing a new patient with diabetes who takes rosiglitazone (Avandia). Which information would the nurse anticipate resulting in the health care provider discontinuing the medication
A nurse is assessing a client who has Cushing's syndrome. Which of the following findings should the nurse expect?
A nurse is teaching a client who has a new diagnosis of Type 1 diabetes mellitus about self-administration of insulin. Which of the following instructions should the nurse include?
A patient with a venous thromboembolism (VTE) is started on enoxaparin (Lovenox) and warfarin (Coumadin). The patient asks the nurse why two medications are necessary. Which response by the nurse is a
A patient with diabetic ketoacidosis has the following laboratory test results; glucose 120; pH7.31; PCO2 33; serum potassium 5.3; urine ketones positive +3. Which should the nurse anticipate starting
What is a common side effect of Glipizide that patients should be aware of?
A nurse is educating a client in the outpatient department who has been experiencing frequent thirst and urination. Exhibits Complete the diagram by dragging from the choices below to specify what con
Ati 0926 beg med surg proctored examA nurse is caring for a client with diabetes mellitus who is prescribed regular insulin via a sliding scale. After administering the correct dose at 0715, the nurse should ensure the client receives b
A nurse is reviewing the laboratory results of a client who is at risk for developing diabetes mellitus. The nurse should recognize that which of the following results indicates the client meets the c